# SDR IPXA11166963

- Difficulty date: May 11, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N134UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0817
- Aircraft time: 11,935 hours, 7,075 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53279236207
- Condition: Corroded
- Location: Mdcc
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10Y, MDCC FR80 Y1137.1 SEAT TRACK CORRODED.  REPAIRED SEAT TRACK IAW SRM 53-10-16, PARA 4, FIG 201.
